# SDR IPXA10559456

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 141N481014
- Part serial: 290
- Condition: Inoperative
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY OPENING MECHANISM OF R2 WINDOW INOP.  FOUND DURING DEMONSTRATION TO AIRPORT FIRE DEPT.  T/S AND FOUND WINDOW LATCH HANDLE NOT RELEASING OR UNLATCHING W/OUT PRESSING THE BUTTON ON TOP OF THE LATCH HANDLE.  REWORKED R2 WINDOW FWD LATCH STRIKER BRACKET IAW EO B757-5610-5738 APPROX A. LATCHING HANDLE W WORKS GOOD W/OUT PRESSING BUTTON.  PERFORMED TEST IAW MM 56-11-02-5 PAR A. C-CHECKS GOOD.
